# SDR 2005F00099

- Difficulty date: September 7, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N564EH
- Make and model: Skrsky S61N
- Aircraft serial: 61365
- Aircraft time: 34,484 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Strip
- Condition: Debonded
- Location: M/R Blade
- Component: Blade, Skrsky
- Component part number: 6117020201067
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE OUTBOARD EROSION STRIP DEBONDED.
